# SDR WI5R201902010001

- Difficulty date: February 1, 2019
- Submitted: February 1, 2019
- Operation: General aviation
- Aircraft: N1MG
- Make and model: Cessna 525C
- Aircraft serial: 0246
- Aircraft time: 1,260 hours, 966 cycles
- Engine: Wilint FJ444A
- Engine time: 1,260 hours, 966 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW43710
- Condition: Fractured
- Location: Engine
- Part time: 1,260 hours, 966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FINAL APPROACH, THE CUSTOMER REPORTED A 'BANG' WITH AN ACCOMPANIED YAW. FIELD TROUBLESHOOTING SUGGESTED A MISSING IPC BLADE AND POTENTIAL DAMAGE TO COMPONENTS DOWNSTREAM OF THE IPC ROTOR. DISASSEMBLY OF THE ENGINE IN THE REPAIR STATION CONFIRMED FIELD FINDINGS OF ONE MISSING 3RD STAGE IP BLADE.
